# SDR DL76S001124

- Difficulty date: June 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 40,422 hours, 19,351 cycles
- Engine: Ge CF680A2
- Engine time: 23,852 hours, 11,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70577778
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM DFW, HYD QTY EICAS MSG WITH DECREASING QTY LEFT HYD INDICATED.  ONCE LEFT ENG PRIMARY PUMP WAS TURNED OFF LEFT HYD QTY STABILIZED AT .40.  FOUND HYD LINE OFF OF EDP WORN THROUGH.  REPLACED AND REPOSITIONED LINE SVC SYSTEM, OPS CHECK NORMAL.  OK FOR SVC.
